MathSciNet Relay Station
MathSciNet bibliographic data
MR1049135 (91m:20027) 20D10 (20C15)
Ferguson, Pamela A. Prime factors of conjugacy classes of finite solvable groups. Proc. Amer. Math. Soc. 113 (1991), no. 2, 319–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement